# SDR 97ZZZX2530

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 360 Rbl 12
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD SUPPORT CRACKED STA 370 RBL 12.  FABBED AND INSTALLED NEW SUPPORT IAW 727 SRM 51-20-1 AND SRM 51-30-2.
